# SDR AALA20000620

- Difficulty date: April 4, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- Aircraft time: 60,640 hours, 3,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STA 1130 FLOORBEAM FLANGE, BL ZERO, THROUGH LBL 25.  REMOVED CORROSION BY BLEND AND CUT OUT.  INSTALLED DOUBLER PER ESO 11697 DATED 3-29-2000.  (X)
